Alert archive / Indiana / Freeze Warnings in 2007

Freeze Warning 8, NWS Northern Indiana

April 14, 200721 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio

NWS Northern Indiana issued this freeze warning at Apr 14, 2007, 8:34 PM EDT for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It was in force for 13 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 14, 2007, 8:34 PM EDT (00:34 UTC)
Expired
Apr 15, 2007, 9:29 AM EDT
In force
13 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 8:40 PM EDTSNOW 2Van Wert, OH
Apr 14, 8:43 PM EDTSNOW 2.56 Sw Angola, IN
Apr 14, 9:12 PM EDTSNOW 2Columbus Grove, OH
Apr 14, 9:16 PM EDTSNOW 1.54 N Angola, IN
Apr 14, 10:27 PM EDTSNOW 3Monroeville, IN
Apr 14, 10:47 PM EDTSNOW 3Van Wert, OHTOTAL SNOWFALL SO FAR SINCE LATE AFTERNOON
Apr 14, 11:03 PM EDTSNOW 1.45 Ne Fort Wayne, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 150034
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
834 PM EDT SAT APR 14 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-150900-
/O.NEW.KIWX.FZ.W.0008.070415T0034Z-070415T1400Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
834 PM EDT SAT APR 14 2007 /734 PM CDT SAT APR 14 2007/

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
SUNDAY. 

TEMPERATURES WILL FALL INTO THE UPPER 20S TO AROUND 30 DEGREES
ACROSS THE ENTIRE REGION OVERNIGHT. TEMPERATURES ARE EXPECTED TO
WARM ABOVE THE FREEZING MARK BY 10 AM EDT...9 AM CDT SUNDAY
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
2 follow-up statements
000 
WWUS73 KIWX 150953
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 AM EDT SUN APR 15 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-151400-
/O.CON.KIWX.FZ.W.0008.000000T0000Z-070415T1400Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
553 AM EDT SUN APR 15 2007 /453 AM CDT SUN APR 15 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

LOW TEMPERATURES EARLY THIS MORNING WILL BE IN THE UPPER 20S
ACROSS THE REGION. TEMPERATURES ARE EXPECTED TO WARM ABOVE THE
FREEZING MARK BETWEEN 9 AND 10 AM EDT...8 AND 9 AM CDT THIS
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...FLOWERS AND
OTHER SENSITIVE VEGETATION.

$$
000 
WWUS73 KIWX 151329
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
929 AM EDT SUN APR 15 2007


INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-151430-
/O.CAN.KIWX.FZ.W.0008.000000T0000Z-070415T1400Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
929 AM EDT SUN APR 15 2007 /829 AM CDT SUN APR 15 2007/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE FREEZE WARNING. 

TEMPERATURES ACROSS THE AREA HAVE RISEN ABOVE FREEZING THIS
MORNING. THUS... THE FREEZE WARNING HAS BEEN CANCELLED.
TEMPERATURES ARE EXPECTED TO FALL TO NEAR THE FREEZING MARK AGAIN
THE NEXT COUPLE OF NIGHTS.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 14, 7:28 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 14, 7:28 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
728 PM EDT SAT APR 14 2007

.AVIATION...
A MID LVL DEFORMATION AXIS WAS PRODUCING WIDESPREAD SNOW
...MODERATE TO LOCALLY HEAVY AT TIMES...ACROSS NORTHEAST
INDIANA...NORTHWEST OHIO AND PARTS OF SOUTHWEST LOWER MICHIGAN.
KSBN WAS TO THE NORTHWEST OF THE SNOW...AND ONLY A FEW PASSING
FLURRIES ARE EXPECTED AT THIS LOCATION DURING THE EVENING HOURS.
ON THE OTHER HAND...KFWA WILL CONTINUE TO EXPERIENCE LIFR DUE TO
MODERATE SNOW FOR THE NEXT 2 TO 3 HOURS. MID LVL DEFORMATION AXIS
IS FCST TO PIVOT EAST OF THE REGION BY 06Z SUNDAY. AT THAT
TIME...DRIER AIR WILL BE PULLED INTO THE AREA FROM THE
NORTH...ALLOWING SNOW TO COME TO AN END. A DEVELOPING UPR LVL
CLOSED LOW WILL TAKE SHAPE ACROSS THE ERN GREAT LAKES ON SUNDAY.
DAY TIME HEATING AND MINOR DISTURBANCES ROTATING AROUND THIS LOW
WILL BRING A SMALL CHC OF AFTN/EARLY EVENING SHOWERS. THE CHC OF
PCPN IS TOO LOW ATTM TO MENTION IN THE TAFS...SO HAVE LEFT IT OUT.
SFC PRESSURE GRADIENT WILL TIGHTEN SOME BY SUNDAY AFTERNOON AS A
COASTAL LOW DEVELOPS OFF THE NEW JERSEY...WHICH WILL BRING SOME
GUSTY NORTH WINDS TO THE REGION.

&&

.PREV DISCUSSION...

/ISSUED 538 PM EDT SAT APR 14 2007/

UPDATE...
A MID LVL DEFORMATION AXIS WAS PRODUCING SNOW...MODERATE TO
LOCALLY HEAVY AT TIMES...ACROSS THE SERN TWO THIRDS OF THE CWFA.
TEMPS HAVE DROPPED TO AROUND FREEZING IN THE HEAVIER SNOW
BANDS...AND THUS...SNOW IS ACCUMULATING ON GRASSY SURFACES.
AM EXPECTING DEFORMATION AXIS TO PIVOT EAST THROUGH THIS EVENING.
WE ARE LOSING SOLAR INSOLATION ATTM...AND ONCE THE SUN SETS...SNOW
WILL HAVE A MUCH BETTER CHANCE OF ACCUMULATING...EVEN ON ROAD
SURFACES. THUS...HAVE ALREADY UPDATED ZONES/GRIDS...AND WILL
FORECAST 1 TO 3 INCHES OF SNOW ACRS THE SERN TWO THIRDS OF THE
CWFA. WILL KEEP AN EYE ON THE RADAR AND OBSERVATIONAL TRENDS
SHOULD AMOUNTS HAVE TO BE INCREASED.

/ISSUED 400 PM EDT SAT APR 14 2007/

SHORT TERM...

LARGE AREA OF A MIXED BAG OF SNOW...SLEET AND RAIN OCCURRING
ACROSS THE SOUTHERN HALF OF THE CWA. SEVERAL WEBCAMS AROUND THE
AREA SHOW A FEW SPOTS WITH MINOR ACCUMULATIONS ON GRASSY SURFACES
WITH KFWA ACTUALLY DROPPING TO 3/4SM IN -SN. NORTH OF THIS MAIN
AREA...LARGE T/TD DEPRESSIONS FIGHTING THE NORTHWARDS PROGRESS OF
THE PRECIP. DO THINK AT LEAST SOME FLURRIES OR SPRINKLES WILL MAKE
IT INTO THESE AREA. BASED ON TRENDS AND SR MODELS...WILL GO WITH
PRE 1ST PERIOD WORDING AS BEST AREA OF ISENTROPIC LIFT PIVOTS
ACROSS THE AREA THROUGH 00Z AND CAT POPS WHERE PRECIP IS
OCCURRING. BASED ON UPSTREAM RADAR TRENDS SOME CONCERN THAT PRECIP
COULD LINGER ACROSS A GOOD CHUNK OF THE CWA INTO THIS
EVENING...BUT UNTIL THE GRADIENT CAN BE BEST DETERMINED BETWEEN
PRECIP AND NOTHING...WILL NOT HIT TOO HARD YET THIS EVENING AND
LET EVE SHIFT MONITOR TRENDS. THINGS WILL BEGIN TO RAPIDLY WIND
DOWN AROUND OR AFTER MIDNIGHT AS BEST LIFT BEGINS TO PULL AWAY.

WRAP AROUND MSTR AND STEEP LAPSE RATES MAY STILL RESULT IN SOME
RAIN SHOWERS SUN AFTN. HAVE TRIMMED POPS TO JUST EAST AREAS IN THE
AFTN TO BLEND WITH SUN EVE. TEMPS SHOULD WARM INTO THE 40S. NOT
READY TO BUY INTO HIGHS AOA 50 IN SOME AREAS YET...BUT IF AMOUNT
OF DRY AIR MATERIALIZES THAT IS ADVERTISED IN SOME SPOTS COULD SEE
MORE 50 DEGREE TEMPS THAN CURRENTLY FORECAST.

/ISSUED 400 PM EDT SAT APR 14 2007/

LONG TERM...

RATHER STRONG SHRTWV EXPECTED TO MOVE SOUTH ACROSS MI/ERN IN/WRN OH
SUNDAY NIGHT. OVERALL AMS WILL BE QUITE DRY. EXPECT A FEW SHOWERS
WILL DVLP ALONG AND TO THE LEFT OF TRACK OF STRONG VORT MAX
ASSOCIATED WITH THIS SYSTEM, THUS, CONTD WITH LOW POPS EASTERN
PORTION OF CWA.

NY LOW WILL BEGIN TO FILL AND DRIFT EAST MON/MON NGT WITH WKNG RIDGE
MOVG EAST INTO THE GRTLKS PROVIDING FAIR WX. TROF MOVG INTO WEST
COAST THIS AFTN WILL CUT OFF A CLOSED LOW IN ITS BASE OVER SWRN U.S.
WITH NRN SHRTWV MOVG INTO THE GRTLKS ON TUE. AS THIS SYSTEM GETS
ABSORBED IN WEST ATLANTIC LOWS CIRCULATION IT WILL DROP SE ACROSS
OUR AREA TUE NIGHT PSBLY CAUSING SOME SHOWERS. HWVR, THERE IS
CONSIDERABLE TIMING DIFFERENCES, POOR MODEL RUN-RUN CONTINUITY, AND
WITH BULK OF GFS ENSEMBLE MEMBERS INDICATING A WEAKER SHRTWV THAN
OPERATIONAL GFS, DECIDED TO HOLD OFF ON INTRODUCING POPS FOR THIS
SYSTEM ATTM BUT DID INCREASE CLOUDINESS. TEMPS EXPECTED TO RISE TO
NEAR NORMAL AHEAD OF THIS SYSTEM TUE AND THEN FALL BACK 5-10DEG ON
WED.

RIDGE WILL GRDLY BUILD BACK INTO THE GRTLKS FROM THE PLAINS THU/FRI
PROVIDING ANOTHER PERIOD OF FAIR WX AND MODERATING TEMPS BUT WITH
LOW LEVEL FLOW REMAINING NE, TEMPS WILL STAY BELOW NORMAL. BY
SATURDAY THE NEXT STRONG PACIFIC SHRTWV EXPECTED TO MOVE INTO
THE NRN ROCKIES/PLAINS. THIS SHOULD RESULT IN SOUTHERLY LOW LEVEL
FLOW DVLPG OVER OUR AREA RESULTING IN HIGH TEMPS FINALLY REACHING
AOA NORMAL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE/AVIATION...HICKMAN
SHORT TERM...FISHER
LONG TERM...TAYLOR
Hazardous weather outlook, Apr 14, 6:05 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 PM EDT SAT APR 14 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-151030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
605 PM EDT SAT APR 14 2007 /505 PM CDT SAT APR 14 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

SNOW WITH A CHANCE OF SLEET CAN BE EXPECTED ACROSS NORTHEAST
INDIANA...NORTHWEST OHIO AND PARTS OF SOUTHERN LOWER MICHIGAN
THROUGH THIS EVENING.  SNOW AND SLEET ACCUMULATIONS OF 1 TO 3 INCHES
ARE EXPECTED...MAINLY ON GRASSY SURFACES.  SOME TRAVEL
PROBLEMS MAY OCCUR AS TEMPERATURES HOVER AROUND THE FREEZING MARK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THEIR SNOW MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-151030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
605 PM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTH WINDS WILL INCREASE TO 20 KNOTS SUNDAY EVENING AND CONTINUE
SUNDAY NIGHT INTO MONDAY. WAVES HEIGHTS OF 3 TO 6 FEET SUNDAY
NIGHT AND MONDAY WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Apr 14, 6:08 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 PM EDT SAT APR 14 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0607 PM     SNOW             WARSAW                  41.24N  85.85W
04/14/2007  M1.0 INCH        KOSCIUSKO          IN   NWS EMPLOYEE

&&

ELB
Local storm report, Apr 14, 6:09 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT SAT APR 14 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0555 PM     SNOW             SYRACUSE                41.42N  85.75W
04/14/2007  M1.0 INCH        KOSCIUSKO          IN   NWS OFFICE

&&

ELB
Local storm report, Apr 14, 6:29 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 PM EDT SAT APR 14 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0628 PM     SNOW             BLUFFTON                40.74N  85.17W
04/14/2007  M2.0 INCH        WELLS              IN   TRAINED SPOTTER

&&

ELB
Local storm report, Apr 14, 6:59 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT SAT APR 14 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0654 PM     SNOW             KENDALLVILLE            41.44N  85.26W
04/14/2007  M1.0 INCH        NOBLE              IN   SNOW SPOTTER

            1 INCH OF NEW SNOW OVER THE LAST TWO HOUR...MODERATE TO
            HEAVY SNOW OCCURRING AT REPORTING TIME.

&&

NWS
Local storm report, Apr 14, 7:00 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
700 PM EDT SAT APR 14 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             SYRACUSE                41.42N  85.75W
04/14/2007  M2.0 INCH        KOSCIUSKO          IN   NWS OFFICE

&&

ELB
Local storm report, Apr 14, 7:04 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
704 PM EDT SAT APR 14 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0703 PM     SNOW             4 S ALBION              41.34N  85.42W
04/14/2007  M1.0 INCH        NOBLE              IN   NWS EMPLOYEE

&&

ELB

Nearby

Freeze Warnings in Indiana, 2007Freeze Warnings in Ohio, 2007Freeze Warnings in Michigan, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.